Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Well-posedness and global attractors for a non-isothermal viscous relaxationof nonlocal Cahn-Hilliard equations

Department of Mathematics and Computer Science, Providence College, Providence, RI 02918, USA

Special Issues: Nonlinear Evolution PDEs, Interfaces and Applications

We investigate a non-isothermal viscous relaxation of some nonlocal Cahn-Hilliard equations. This perturbation problem generates a family of solution operators exhibiting dissipation and conservation. The solution operators admit a family of compact global attractors that are bounded in a more regular phase-space
  Figure/Table
  Supplementary
  Article Metrics

Keywords Nonlocal Cahn-Hilliard equations; well-posedness; global attractors; regularity

Citation: Joseph L. Shomberg. Well-posedness and global attractors for a non-isothermal viscous relaxationof nonlocal Cahn-Hilliard equations. AIMS Mathematics, 2016, 1(2): 102-136. doi: 10.3934/Math.2016.2.102

References

  • 1. Robert A. Adams and John J. F. Fournier, Sobolev spaces, second ed., Pure and Applied Mathematics - Volume 140, Academic Press / Elsevier Science, Oxford, 2003.
  • 2. Fuensanta Andreu-Vaillo, Jos´e M. Maz´on, Julio D. Rossi, and J. Juli´an Toledo-Melero, Nonlocal diffusion problems, Mathematical Surveys and Monographs, vol. 165, American Mathematical Society, Real Sociedad Matem´atica Espa˜nola, 2010.
  • 3. A. V. Babin and M. I. Vishik, Attractors of evolution equations, North-Holland, Amsterdam, 1992.
  • 4. Viorel Barbu, Nonlinear semigroups and differential equations in Banach spaces, Noordhoff International Publishing, Bucharest, 1976.
  • 5. Pierluigi Colli, Sergio Frigeri, and Maurizio Grasselli, Global existence of weak solutions to a nonlocal Cahn–Hilliard–Navier–Stokes system, J. Math. Anal. Appl. 386 (2012), no. 1, 428–444.
  • 6. Pierluigi Colli, Pavel Krejˇc´ı, Elisabetta Rocca, and J¨urgen Sprekels, Nonlinear evolution inclusions arising from phase change models, Czechoslovak Math. J. 57 (2007), no. 132, 1067–1098.
  • 7. Sergio Frigeri and Maurizio Grasselli, Global and trajectory attractors for a nonlocal Cahn–Hilliard–Navier–Stokes system, J. Dynam. Differential Equations 24 (2012), no. 4, 827–856.
  • 8. Sergio Frigeri, Maurizio Grasselli, and Elisabetta Rocca, A diffuse interface model for two-phase incompressible flows with nonlocal interactions and nonconstant mobility, arXiv:1303.6446v2 (2015).
  • 9. Ciprian G. Gal and Maurizio Grasselli, The non-isothermal Allen–Cahn equation with dynamic boundary conditions, Discrete Contin. Dyn. Syst. 22 (2008), no. 4, 1009–1040.
  • 10. Ciprian G. Gal, Maurizio Grasselli, and Alain Miranville, Robust exponential attractors for singularly perturbed phase-field equations with dynamic boundary conditions, NoDEA Nonlinear Differential Equations Appl. 15 (2008), no. 4–5, 535–556.
  • 11. Ciprian G. Gal and Murizio Grasselli, Longtime behavior of nonlocal Cahn–Hilliard equations, Discrete Contin. Dyn. Syst. 34 (2014), no. 1, 145–179.
  • 12. Ciprian G. Gal and Alain Miranville, Uniform global attractors for non-isothermal viscous and non-viscous Cahn–Hilliard equations with dynamic boundary conditions, Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1738–1766.
  • 13. Giambattista Giacomin and Joel L. Lebowitz, Phase segregation dynamics in particle systems with long range interactions. i. macroscopic limits, J. Statist. Phys. 87 (1997), no. 1–2, 37–61.
  • 14. Maurizio Grasselli, Finite-dimensional global attractor for a nonlocal phase-field system, Istituto Lombardo (Rend. Scienze) Mathematica 146 (2012), 113–132.
  • 15. Maurizio Grasselli, Hana Petzeltov´a, and Giulio Schimperna, Asymptotic behavior of a nonisothermal viscous cahn-hilliard equation with inertial term, J. Differential Equations 239 (2007), no. 1, 38–60.
  • 16. L. Herrera and D. Pav´on, Hyperbolic theories of dissipation: Why and when do we need them?, Phys. A 307 (2002), 121–130.
  • 17. D. D. Joseph and Luigi Preziosi, Heat waves, Rev. Modern Phys. 61 (1989), no. 1, 41–73.
  • 18. D. D. Joseph and Luigi Preziosi, Addendum to the paper: “heat waves”, Rev. Modern Phys. 62 (1990), no. 2, 375–391.
  • 19. Pavel Krejˇc´ı and J¨urgen Sprekels, Nonlocal phase-field models for non-isothermal phase transitions and hysteresis, Adv. Math. Sci. Appl. 14 (2004), no. 2, 593–612.
  • 20. Albert J. Milani and Norbert J. Koksch, An introduction to semiflows, Monographs and Surveys in Pure and Applied Mathematics - Volume 134, Chapman & Hall/CRC, Boca Raton, 2005.
  • 21. Alain Miranville and Sergey Zelik, Robust exponential attractors for singularly perturbed phasefield type equations, Electron. J. Differential Equations 2002 (2002), no. 63, 1–28.
  • 22. Francesco Della Porta and Maurizio Grasselli, Convective nonlocal cahn-hilliard equations with reaction terms, Discrete Contin. Dyn. Syst. Ser. B 20 (2015), no. 5, 1529–1553.
  • 23. Michael Renardy and Robert C. Rogers, An introduction to partial differential equations, second ed., Texts in Applied Mathematics - Volume 13, Springer-Verlag, New York, 2004.
  • 24. James C. Robinson, Inertial manifolds for the Kuramoto–Sivashinsky equation, Physics Letters (1994), no. 184, 190–193.
  • 25. Murizio Grasselli Giulio Schimperna, Nonlocal phase-field systems with general potentials, Discrete Contin. Dyn. Syst. 33 (2013), no. 11–12, 5089–5106.
  • 26. Hiroki Tanabe, Equations of evolution, Pitman, London, 1979.
  • 27. Roger Temam, Infinite-dimensional dynamical systems in mechanics and physics, Applied Mathematical Sciences - Volume 68, Springer-Verlag, New York, 1988.
  • 28. Roger Temam, Navier-Stokes equations - theory and numerical analysis, reprint ed., AMS Chelsea Publishing, Providence, 2001.
  • 29. Songmu Zheng, Nonlinear evolution equations, Monographs and Surveys in Pure and Applied Mathematics - Volume 133, Chapman & Hall/CRC, Boca Raton, 2004.
  • 30. Songmu Zheng and Albert Milani, Global attractors for singular perturbations of the Cahn– Hilliard equations, J. Differential Equations 209 (2005), no. 1, 101–139.

 

Reader Comments

your name: *   your email: *  

Copyright Info: 2016, Joseph L. Shomberg, licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved